Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 329437, 10 pages
http://dx.doi.org/10.1155/2014/329437
Research Article

Two Identification Methods for Dual-Rate Sampled-Data Nonlinear Output-Error Systems

1Wuxi Professional College of Science and Technology, Wuxi 214028, China
2School of Electrical and Electronic Engineering, Hubei University of Technology, Wuhan 430068, China

Received 4 February 2014; Accepted 20 March 2014; Published 10 April 2014

Academic Editor: Ming Gao

Copyright © 2014 Jing Chen and Ruifeng Ding. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jing Chen and Ruifeng Ding, “Two Identification Methods for Dual-Rate Sampled-Data Nonlinear Output-Error Systems,” Mathematical Problems in Engineering, vol. 2014, Article ID 329437, 10 pages, 2014. https://doi.org/10.1155/2014/329437.